MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PRELUDE SNAP¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS PRELUDE SNAP¿; INTRODUCER, CATHETER
Catalog Number PLS-1007/A
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges that a portion of the sheath broke off and remained in the patient's permanent pacemaker pocket during an implant procedure until noticed by the physician.The foreign body that detached within the patient's pocket was easily removed by physician's hand.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.Photographs of the defective device were provided and examined.The complaint is confirmed.Root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and one similar complaint for this lot number was identified.Corrective actions are in process.

Brand Name
PRELUDE SNAP¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22136282
Report Number3011642792-2025-00100
Device Sequence Number15309748
Product Code DYB
UDI-Device Identifier00884450467985
UDI-Public00884450467985
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPLS-1007/A
Device Lot NumberI2868409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown